# SDR DLM90030205

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 21,875 hours, 11,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LT MLG RED WARNING LIGHT REMAINED ILLUMINATED AFTER RETRACTION.  FOLLOWED POM PROCEDURES, LIGHT REMAIN ILLUMINATED.  ADJUSTED LT GEAR UP AND LOCKED TARGET ON MLG DOOR, SWUNG GEAR.  OPS CHECKS GOOD.
